I got a Depo P shot the 22 of July and have recently been having the same pregnancy symptoms I had with my first pregnancy before the miscarriage. Hubby and I just started having unprotected again 4-6 weeks ago. Boobs hurt, veiny, tired, bloated, pee every 30 minutes, (tmi ahead) constipated like I was w/ first pregnancy before miscarriage, and ovarian cyst pain exactly like I had in first pregnancy. Had been bleeding the entire time I have been on depo (only had one shot) and since I had unprotected it has slowed down almost to a complete stop.
There are a couple of symptoms that you've mentioned that may not be common with Depo, such as urinating every 30 mins. It would therefore be a good idea to have a chat with your Doctor. If you were pregnant (v. unlikely unless you were pregnant before you got the shot) Depo can cause harm to the foetus, so it's especially important to speak with your Doctor.
- Depo-Provera Information for Consumers
- Depo-Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depo-Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 26 Jun 2018 • 5 answers
Updated 16 Jan 2015 • 1 answer
Updated 11 Feb 2015 • 1 answer
Updated 17 Oct 2015 • 1 answer
Updated 11 Dec 2016 • 1 answer